| Model Number |
H74939031804010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The 100% stenosed target lesion was located in the severely tortuous and severely calcified iliac artery.An 8.0mmx40mmx135cm sterling was selected for use.During the procedure, the balloon ruptured at the center part in a vertical form upon second inflation at 14 atmospheres within 30 seconds.The balloon was removed from the patient's body without any problem using the normal method and the procedure was completed with a different device.No complications were reported, and the patient was in good condition after the procedure.
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.
Event or Problem Description